×

A note on the modified simple equation method applied to Sharma-Tasso-Olver equation. (English) Zbl 1239.35170

Summary: A. J. M. Jawad et al. [Appl. Math. Comput. 217, No. 2, 869–877 (2010; Zbl 1201.65119)] have applied the modified simple equation method to find the exact solutions of the nonlinear FitzHugh-Naguma equation and the nonlinear Sharma-Tasso-Olver equation. The analysis of the Sharma-Tasso-Olver equation obtained by Jawad et al. [loc. cit.] is based on a variant of the modified simple equation method. In this paper, we provide its direct application and obtain new 1-soliton solutions.

MSC:

35Q92 PDEs in connection with biology, chemistry and other natural sciences
35Q51 Soliton equations
35A24 Methods of ordinary differential equations applied to PDEs
35C08 Soliton solutions

Citations:

Zbl 1201.65119
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Jawad, A.J.M.; Petkovic, M.D.; Biswas, A., Modified simple equation method for nonlinear evolution equations, Appl. math. comput., 217, 869-877, (2010) · Zbl 1201.65119
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.